Crocin Tablets (Generic Paracetamol) – Product Information
The active ingredient present in Crocin is Paracetamol (Acetaminophen). Generic Paracetamol is also available as Paracip, Fepanil, Panadol, Acetaminophen, Acamol, Acephen, Aceta, Actamin, Actimin, Anacin-3, Apacet, Atasol, Banesin, Ben-u-ron, Biogesic, Dafalgan, Dapa, Dolo, Datril, Efferalgan, DayQuil, Depon and many other names. Tablets are available in strengths of 500 mg. Each Crocin tablet contains 500 mg of the active ingredient. Crocin Tablets are manufactured by Glaxo SmithKline, India.
Uses Of Crocin Tablets
Crocin Tablets are indicated for the treatment of headaches including migranes and tension headaches, backache, rheumatic and muscle pain, period pains, nerve pains, toothache and for relieving the fever, aches and pains of cold and flu.
Crocin Tablets (Generic Paracetamol) - Dosage And Administration
The dosage of Crocin Tablets is as follows:
Adults: Two 500 mg tablets up to 4 times a day
Children (6 to 12 years) Half to One Tablet
Generic Paracetamol Tablets are not recommended for children below 6 years of age. The dose should not be administered more frequently than every four hours and not more than 4 doses should be given in any 24 hour period. Generic Paracetamol Tablets are for oral administration.
Crocin Tablets (Generic Paracetamol) - Contraindications
Crocin Tablets are contraindicated in individuals that are hypersensitive to Paracetamol or any other ingredient present in Crocin Tablets.
Warnings and Precautions When Using Crocin Tablets
Care is advised in the administration of Crocin Tablets to persons with severe renal or severe hepatic impairment. Do not exceed the recommended dose. Patients should not take any other medication that contains Paracetamol concurrently when they are taking Crocin tablets. If symptoms persist consult your doctor. Keep out of reach of children.
Generic Paracetamol Side Effects
Hypersensitivity including skin rash may occur. There have also been rare reports of blood dyscrasias including thrombocytopenia and agranulocytosis but these were not necessarily related to paracetamol.